Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Risk Sharing across Communities

Yann Bramoullié and Rachel Kranton
The American Economic Review
Vol. 97, No. 2 (May, 2007), pp. 70-74
Stable URL: http://www.jstor.org/stable/30034423
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Risk Sharing across Communities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74